# SDR SWAA2022020433036

- Difficulty date: November 14, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B TRAILING EDGE PANEL 551FB HAS BROKEN BRACKET / REMOVED AND REPLACED LH WING TRAILING EDGE PANEL 551FB BRACKET PART # 28749152-23 ISSUE TAG # HE0776 PER DWG 115A2710 REV - AND SRM 51-40-02-06-0
